Alert archive / California / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 37, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 21, 2015, 1:12 PM PDT for Nevada County, Placer County, California. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2015, 1:12 PM PDT (20:12 UTC)
- Expired
- Jul 21, 2015, 2:00 PM PDT
- In force
- 48 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Nevada County, CA, Placer County, CA
The radar
The Reno radar (KRGX), 78 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 2:00 PM PDT | HAIL 0.25 | 2 W Truckee, CA | CALIFORNIA HIGHWAY PATROL REPORTED HEAVY HAIL NEAR INTERSTATE 80. |
| Jul 21, 2:07 PM PDT | HAIL 0.25 | 2 W Truckee, CA | CALIFORNIA HIGHWAY PATROL REPORTED 3 INCHES OF HAIL COVERING INTERSTATE 80 NEAR DONNER SUMMIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 8.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125
WUUS55 KREV 212012
SVRREV
CAC057-061-212100-
/O.NEW.KREV.SV.W.0037.150721T2012Z-150721T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
112 PM PDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PLACER COUNTY IN CENTRAL CALIFORNIA...
NEVADA COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 200 PM PDT
* AT 111 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHSTAR...OR NEAR SQUAW
VALLEY...AND MOVING NORTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
TAHOE CITY...SQUAW VALLEY...BOCA RESERVOIR...ALPINE MEADOWS...KINGS
BEACH...PROSSER CREEK RESERVOIR...CARNELIAN BAY...NORTHSTAR...
GLENSHIRE-DEVONSHIRE CDP...HIRSCHDALE...FLORISTON...TRUCKEE...
ALPINE MEADOWS CAMPGROUND...NORTHSTAR SKI AREA...DONNER MEMORIAL
CAMPGROUND...TAHOE STATE REC AREA CAMPGROUND...TRUCKEE-TAHOE
AIRPORT...SQUAW VALLEY SKI AREA...GLENSHIRE-DEVONSHIRE AND TAHOE
VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS AND SWIMMERS ON OR NEAR LAKE TAHOE SHOULD GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE IMMEDIATELY. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM! PEOPLE IN OR ON WATER ARE
MUCH MORE PRONE TO BEING STRUCK BY DEADLY LIGHTNING. STRONG AND
ERRATIC WINDS CAN LEAD TO BOATS CAPSIZING. ALSO...HIKERS SHOULD SEEK
A STURDY SHELTER IMMEDIATELY.
&&
LAT...LON 3943 12018 3943 12001 3921 12001 3913 12024
3924 12028 3927 12028
TIME...MOT...LOC 2011Z 212DEG 10KT 3927 12017
$$
MB1 follow-up statement
095
WWUS55 KREV 212028
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
128 PM PDT TUE JUL 21 2015
CAC057-061-212100-
/O.CON.KREV.SV.W.0037.000000T0000Z-150721T2100Z/
PLACER CA-NEVADA CA-
128 PM PDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM PDT
FOR PLACER AND NEVADA COUNTIES...
AT 127 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER THE MARTIS VALLEY...OR NEAR TRUCKEE
...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
TAHOE CITY...SQUAW VALLEY...BOCA RESERVOIR...ALPINE MEADOWS...KINGS
BEACH...PROSSER CREEK RESERVOIR...CARNELIAN BAY...NORTHSTAR...
GLENSHIRE-DEVONSHIRE CDP...HIRSCHDALE...FLORISTON...TRUCKEE...ALPINE
MEADOWS CAMPGROUND...NORTHSTAR SKI AREA...DONNER MEMORIAL
CAMPGROUND...TAHOE STATE REC AREA CAMPGROUND...TRUCKEE-TAHOE
AIRPORT...SQUAW VALLEY SKI AREA...GLENSHIRE-DEVONSHIRE AND TAHOE
VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
&&
LAT...LON 3943 12018 3943 12001 3921 12001 3913 12024
3924 12028 3927 12028
TIME...MOT...LOC 2027Z 212DEG 10KT 3931 12014
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:06 PM PDT, 6 minutes earlier.
Area forecast discussion, Jul 21, 1:06 PM PDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 106 PM PDT TUE JUL 21 2015 .SYNOPSIS... LOW PRESSURE WILL MOVE THROUGH THE EASTERN SIERRA AND WESTERN NEVADA WITH SHOWERS AND THUNDERSTORMS CONTINUING THROUGH WEDNESDAY. THUNDERSTORM THREATS INCLUDE THE POTENTIAL FOR FLASH FLOODING THIS EVENING WITH A WIND AND HAIL THREAT WEDNESDAY. DRY SOUTHWEST FLOW ESTABLISHES FROM THURSDAY INTO THE WEEKEND WITH NEAR AVERAGE TEMPERATURES. && .SHORT TERM... THE UPPER LOW OFF THE CALIFORNIA COAST IS EXPECTED TO SLOWLY MOVE THROUGH TONIGHT AND WEDNESDAY AS A TROUGH DEEPENS ALONG THE PACIFIC NORTHWEST. SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE SIERRA AND WESTERN NEVADA. THE MAIN THREAT FOR TODAY CONTINUES TO BE FLASH FLOODING WITH THE VERY MOIST ENVIRONMENT AND SLOW STORM MOVEMENT. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH 8 PM. A FEW STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS AS WE HAVE ALREADY GOTTEN REPORTS OF NICKEL SIZE HAIL FROM LAKE DAVIS. A FEW STORMS REMAIN POSSIBLE OVERNIGHT IN THE MOIST AIRMASS THAT COULD BE TRIGGERED BY WEAK WAVES EMBEDDED IN THE UPPER LEVEL WEST FLOW. FOR TOMORROW, AS THE TROUGH ALONG THE PACIFIC NORTHWEST DEEPENS SOUTHWEST FLOW ALOFT WILL INCREASE. THIS NORMALLY PUSHES MOST STORMS OFF THE CREST, ESPECIALLY AROUND TAHOE AND INTO WESTERN NEVADA. HOWEVER, THERE IS A DECENT UPPER LEVEL WAVE SHOWING UP THAT WILL MOVE THROUGH AROUND NOON SO A COUPLE STORMS ALONG THE CREST REMAIN POSSIBLE IN THE EARLY AFTERNOON BEFORE THE ACTIVITY PUSHES EAST. CONVERGENCE ALONG THE ZEPHYR AND ALONG WITH THE BETTER FLOW ALOFT (MORE SHEAR) HAVE THE POTENTIAL TO DRIVE STRONG IF NOT SEVERE STORMS. THE MAIN THREATS WILL BE STRONG WINDS AND HAIL. WITH STORMS MOVING AND A LITTLE LESS MOISTURE THE FLASH FLOOD THREAT WILL BE REDUCED. DRYING SOUTHWEST FLOW CONTINUES THURSDAY WITH ANOTHER DECENT ZEPHYR DAY FOR THE AREA. ENOUGH MOISTURE AND INSTABILITY WILL REMAIN ACROSS MINERAL COUNTY FOR A FEW STORMS IN THE AFTERNOON WHILE THE REST OF WESTERN NEVADA IS DRY. AFTERNOON WIND GUSTS WITH THE ZEPHYR WILL BE THE USUAL UP TO 30 MPH. WALLMANN/BOYD .LONG TERM...FRIDAY THROUGH TUESDAY... DRY WEST TO SOUTHWEST FLOW ALOFT WILL PREVAIL THROUGH EARLY NEXT WEEK, THEN RIDGE BEGINS TO EXPAND ACROSS THE GREAT BASIN ON TUESDAY. TEMPERATURES WILL WARM UP TO NEAR SEASONAL NORMALS BY THIS WEEKEND, WITH FURTHER WARMING FOR NEXT WEEK. ON FRIDAY, A WEAK TROUGH MOVING ACROSS SOUTHERN CA MAY PRODUCE SOME CUMULUS BUILDUPS NEAR THE SIERRA MAINLY SOUTH OF TAHOE. WHILE A FEW CONVECTIVE CELLS ARE POSSIBLE, CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE IN THE FORECAST. OTHERWISE, DRY AND STABLE CONDITIONS WILL PREVAIL THIS WEEKEND WITH LITTLE TO NO CLOUD COVER, AS A TROUGH MOVES ACROSS THE PACIFIC NORTHWEST. THIS WILL LIKELY BRING SOME INCREASE IN WINDS MAINLY ON SUNDAY, WITH POTENTIAL FOR GUSTS AROUND 30 MPH. THIS TROUGH PASSAGE WILL KEEP DAYTIME HIGHS RELATIVELY STEADY THROUGH NEXT MONDAY, THEN A WARMING TREND WITH LIGHT WINDS IS PROJECTED FOR TUESDAY. ABOVE NORMAL TEMPS ARE BECOMING MORE LIKELY LATER NEXT WEEK WITH TRIPLE DIGIT HEAT POSSIBLE IN LOWER ELEVATIONS. MJD && .AVIATION... THERE IS HIGH POTENTIAL FOR THUNDERSTORMS TODAY AT ALL MAIN TERMINALS (50-60% CHANCE) MAINLY BETWEEN 20Z-03Z. MAIN THREATS WILL BE LOCALLY HEAVY RAIN PRODUCING REDUCED CIGS/VSBY, MTN OBSCURATION, AND POSSIBLE OUTFLOW GUSTS TO 40 KTS. MOST CELLS WILL BE SLOW MOVING, ALTHOUGH SOME CELLS NORTH OF I-80 COULD MOVE SLIGHTLY FASTER TO THE NORTHEAST. BY WEDNESDAY, THUNDERSTORM COVERAGE SHIFTS A BIT EAST OF THE TAHOE BASIN, WITH GREATEST COVERAGE LIKELY IN WEST CENTRAL NV. STRONGER STORMS CAPABLE OF PRODUCING SEVERE WIND GUSTS 50+ KT AND HAIL WILL BE POSSIBLE MAINLY BTWN 2-8 PM. MJD && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING NVZ001>003. CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING CAZ072-073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 21, 11:19 AM PDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1119 AM PDT TUE JUL 21 2015
CAZ071>073-NVZ001>004-211915-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-MONO CA-
MINERAL AND SOUTHERN LYON COUNTIES NV-GREATER RENO-CARSON CITY-
MINDEN AREA NV-GREATER LAKE TAHOE AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
1119 AM PDT TUE JUL 21 2015
...THUNDERSTORMS ARE FORMING ALONG AND NEAR THE SIERRA...
AT 1115 AM PDT...DOPPLER RADAR AND SATELLITE ARE SHOWING THE
DEVELOPMENT OF THUNDERSTORMS ALONG THE SIERRA AND OVER RANGES IN
VERY WESTERN NEVADA.
ANY OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS IN
EXCESS OF 40 MPH AND LOCALLY HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RENO...CARSON CITY...SOUTH LAKE TAHOE...MAMMOTH LAKES...CHALFANT...
BLAIRSDEN...JUNE LAKE...TAHOE CITY...LEE VINING...BRIDGEPORT...
GRAEAGLE...SQUAW VALLEY...BODIE...CROWLEY LAKE...GARDNERVILLE...
ALPINE MEADOWS...COLEVILLE...BOCA RESERVOIR...INCLINE VILLAGE AND
SIERRAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR IN A LAKE WHEN A THUNDERSTORM FORMS...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. DON'T BE CAUGHT ON THE WATER
IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE
DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE
HEIGHTS WHICH MAY CAPSIZE SMALL BOATS.
HEAVY RAINFALL WILL OCCUR WITH THESE STORMS. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE WHERE HEAVIEST RAIN OCCURS. DRIVERS SHOULD SLOW DOWN AND
TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3748 11885 3774 11913 3773 11926 3788 11920
3795 11932 3809 11935 3820 11963 3845 11968
3869 11998 3881 12003 3885 12016 3960 12046
3969 12067 3989 12074 3986 12000 3948 11984
3939 11952 3860 11935 3747 11802
TIME...MOT...LOC 1815Z 180DEG 0KT 3859 11983
MBSpecial weather statement, Jul 21, 11:57 AM PDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1157 AM PDT TUE JUL 21 2015 CAZ071-NVZ003-211945- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-GREATER RENO- CARSON CITY-MINDEN AREA NV- 1157 AM PDT TUE JUL 21 2015 ...MODERATE TO STRONG THUNDERSTORM OVER FRENCHMAN LAKE... AT 1155 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FRENCHMAN LAKE...OR NEAR DOYLE...MOVING EAST AT 5 MPH. HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOYLE...HERLONG...FRENCHMAN LAKE...FRENCHMAN CAMPGROUND...SPRING CREEK CAMPGROUND AND BIG COVE CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3988 12026 4004 12034 4017 12007 3991 11995 TIME...MOT...LOC 1855Z 249DEG 5KT 3999 12021 MB
Special weather statement, Jul 21, 12:31 PM PDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1231 PM PDT TUE JUL 21 2015 CAZ071-072-NVZ003-212015- GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES CA-GREATER RENO-CARSON CITY-MINDEN AREA NV- 1231 PM PDT TUE JUL 21 2015 ...STRONG THUNDERSTORM DEVELOPING JUST NORTH OF STAMPEDE RESERVOIR... AT 1230 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STAMPEDE RESERVOIR...MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN...PENNY TO NICKEL SIZE HAIL...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VERDI...BOCA RESERVOIR...STAMPEDE RESERVOIR...DOG VALLEY... VERDI-MOGUL...TRUCKEE...BOCA CAMPGROUND...CA 89 AT NEVADA-SIERRA CO LINE...LOGGER CAMPGROUND...UPPER LITTLE TRUCKEE CAMPGROUND AND BOCA REST CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3949 12032 3963 12021 3956 11997 3937 12010 TIME...MOT...LOC 1930Z 300DEG 5KT 3952 12020 MB
Local storm report, Jul 21, 12:51 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1251 PM PDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL 3 SE LAKE DAVIS 39.88N 120.48W
07/21/2015 M0.50 INCH PLUMAS CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL AND VERY
HEAVY RAINFALL.
&&
MCGUIRELocal storm report, Jul 21, 1:02 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
102 PM PDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL LAKE DAVIS 39.91N 120.51W
07/21/2015 M0.88 INCH PLUMAS CA PUBLIC
PUBLIC REPORTED HEAVY NICKEL SIZED HAIL ACCUMULATING NEAR
THE LAKE DAVIS DAM.
&&
MCGUIRESpecial weather statement, Jul 21, 1:03 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
103 PM PDT TUE JUL 21 2015
CAZ071-212100-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
103 PM PDT TUE JUL 21 2015
...THUNDERSTORMS OVER LASSEN COUNTY...
AT 100 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS OVER LASSEN COUNTY FROM LASSEN
NATIONAL PARK TO NORTH OF EAGLE LAKE. THE STORMS ARE MOVING
NORTHEAST AT 10 MPH.
HEAVY RAIN...PENNY TO QUARTER SIZE HAIL AND WIND GUSTS UP TO 50 MPH
ARE LIKELY WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EAGLE LAKE...TERMO...MADELINE...SPAULDING...RAVENDALE...HIGHWAYS
44...139 AND 395.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER.
SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.
&&
LAT...LON 4078 12132 4117 12049 4117 12001 4090 12002
4047 12123 4054 12123 4054 12126 4058 12126
4059 12132
TIME...MOT...LOC 2000Z 248DEG 3KT 4065 12100
BRONGThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:16 AM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Mono, Nevada, Placer | 12 hr |
| Jul 21, 11:19 AM PDT | Special Weather Statement | REV | Alpine, Mono | 56 min |
| Jul 21, 12:31 PM PDT | Special Weather Statement | REV | Sierra | 44 min |
| Jul 21, 12:51 PM PDT | Severe Thunderstorm Warning | REV | Alpine, El Dorado | 39 min |
| Jul 21, 1:02 PM PDT | Areal Flood Advisory | REV | Sierra | 118 min |
| Jul 21, 1:03 PM PDT | Special Weather Statement | REV | Lassen | 57 min |
| Jul 21, 1:42 PM PDT | Flash Flood Warning | REV | Nevada, Placer, Sierra | 3 hr |
| Jul 21, 1:50 PM PDT | Special Weather Statement | REV | Sierra | 40 min |
| Jul 21, 1:58 PM PDT | Severe Thunderstorm Warning | REV | Nevada, Placer | 47 min |
| Jul 21, 2:16 PM PDT | Flash Flood Warning | REV | Nevada, Sierra | 3 hr |
| Jul 21, 2:54 PM PDT | Special Weather Statement | REV | Lassen | 36 min |
| Jul 21, 3:02 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 28 min |
| Jul 21, 3:21 PM PDT | Areal Flood Advisory | REV | Plumas | 3 hr |
| Jul 21, 3:36 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas | 54 min |
| Jul 21, 3:46 PM PDT | Severe Thunderstorm Warning | REV | El Dorado, Placer | 44 min |
| Jul 21, 4:43 PM PDT | Special Weather Statement | REV | Lassen | 47 min |
Nearby
Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.